How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 33243
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I am currently takling Prochlorperazine 5Mg tablets,

Customer Question

Hello,
i am currently takling Prochlorperazine 5Mg tablets, one three times daily. I am taking them as I suffered from dizziness, nausea and abdominal pain for the last 5 days. Today my tongue and cheeks haven't stopped peeling. Can you advise please?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
This can be a side effect of prochlorperazine.
Hence, it is better to stop for now.
Tongue and cheek peeling occur due to the inflammation.
Nothing much you can do about it.
This will subside shortly.
You can try taking supplements like zinc 50 mg and riboflavin 200 mg daily.
Your nausea, abdominal pain are likely due to the viral infection.
This will also subside.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****
Expert:  Dr. Chip replied 2 years ago.
Hi. You may be having the beginnings of a potentially very dangerous and possibly fatal allergic reaction. Please get to and emergency room right away and do not try to treat yourself at home